Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Scarred upper lip, overusing wax strip. Scars become darker, due to sun exposure. Treatment for pigmentation?

I scarred my upper lip after burning it by overusing wax strips. It scabbed over and then scarred. The scar became darker from sun exposure. I ve had the scar lighten and darken again over a time span of three years. I m tired of getting unwanted attention. I did some research and I think I have PIP (Post Pigmented Inflammation) due to Melanocytes and Karaticytes. What can I put on this pigmentation to forever treat it. Please help.*
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Regarding your scarring I can ask you to try silicone gel sheet application over the scarred area for a couple of weeks to note if there is any improvement. For hyperpigmentation you can try out a few sessions of laser therapy to see if the area responds to such treatment.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor